# SDR JJBA201809062005

- Difficulty date: September 2, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 29,909 hours, 19,129 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR INTERNAL FRAME HAS 6 CHAFF MARKS FWD LOWER CORNER FROM HARDWARE AS MARKED. PERFORMED REPAIR DOUBLER REPAIR TO BOTTOM FWD INTERNAL SKIN (FRAME AREA). DAMAGE LOCATED IN CARGO FROM STR 15L WITH DAMAGE AREA LENGTH - 3.75" WIDTH 4.0" AND DEPTH .018" CORROSION LEVEL 0.
